On the Asymptotics of Some Weierstrass Functions

  • Yu. Zaionts Волин. нац. ун-т ім. Л. Українки, Луцьк
  • M. E. Korenkov Волин. нац. ун-т ім. Л. Українки, Луцьк
  • Yu. I. Kharkevych

Abstract

For Weierstrass functions σ(z) and ζ(z), we present the asymptotic formulas valid outside the efficiently constructed exceptional sets of discs that are much narrower than in the known asymptotic formulas.
Published
25.01.2015
How to Cite
ZaiontsY., KorenkovM. E., and KharkevychY. I. “On the Asymptotics of Some Weierstrass Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 1, Jan. 2015, pp. 135–138, http://umj.imath.kiev.ua/index.php/umj/article/view/1968.
Section
Short communications